Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   2014 , Volume 40 , Number 4; Page(s) 891 To 910.
 
Paper: 

A STRONG CONVERGENCE THEOREM FOR SOLUTIONS OF ZERO POINT PROBLEMS AND FIXED POINT PROBLEMS

 
 
Author(s):  CHO SUN YOUNG, QIN XIAOLONG, WANG LIN*
 
* COLLEGE OF STATISTICS AND MATHEMATICS, YUNNAN UNIVERSITY OF FINANCE AND ECONOMICS, KUNMING 650221, CHINA
 
Abstract: 

Zero point problems of the sum of two monotone mappings and fixed point problems of a strictly pseudocontractive mapping are investigated. A strong convergence theorem for the common solutions of the problems is established in the framework of Hilbert spaces.

 
Keyword(s): FIXED POINT, INVERSE-STRONGLY MONOTONE MAPPING, MAXIMAL MONOTONE OPERATOR, NONEXPANSIVE MAPPING
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 107
 
Latest on Blog
Enter SID Blog